# SDR AU000517

- Difficulty date: May 27, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 253T31164
- Condition: Cracked
- Location: Fuselage
- Part time: 47,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PARK BRAKE INPUT CRANK ASSEMBLY SUPPORT WEB CRACKED. SUSPECTPARKING BRAKE MECHANISM INCORRECTLY RIGGED CAUSING FLEXING OF THE WEB.
